# SDR SWIA200820835

- Difficulty date: December 11, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 38,758 hours, 32,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT INBOARD CLIP AT FS 280 RBL 9 CRACKED.  REPLACED PER SRM.
